# SDR UALA2009070601918

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 38,981 hours, 10,857 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78691
- Condition: Shorted
- Location: Seat 41ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL INOP FROM SEAT 35AB TO 41AB.  TRIED BATTERY PACK AND CHARGER, NO HELP.  LIGHTS ON VERY DIM.  LOWER SIDEWALL AT SEAT 40AB REMOVED AND PART OF CARPET UP AT SEAT 41AB.  FOUND LIGHT ASSY AT 39AB SHORTED, REPLACED IT, SYSTEM CHECKS GOOD.  CLOSED AND SECURED PANELS AND CARPETING.
